Welcome to the forum.
You probably have a combination of possible things going one at once.
Your cold symptoms perhaps were part of an infection.
You may have had a delayed bout of barotrauma.
Airborne germs are a fact of life when flying. Fresh air supply has been decreasing as fuel costs are going up! Pesticide use to spray commercial
aircraft is a standard practice. Solar and cosmic radiation levels at 40000ft
are 200x the ground level amounts.
All these would potentially exacerbate your symptoms.
The side effects of the medications attempted to treat you undiagnosed condition(s) further prolonged or worsened your symptoms.
The most common side effects from naproxen are rash, ringing in the ears, headaches, dizziness, drowsiness, abdominal pain, nausea etc!
Antibiotics- only address bacterial infections- destroy friendly bacteria.
This creates a compromised intestinal flora enviroment.
80% of the immune system lies in the gut! Also antibiotics contribute to
fungal imbalance leading to possible candida infections.
Betahistine Hydrochloride alters the levels of histamine 1&2, however, with nervous system and digestive system side effects including possible allergies.
Barring any serious permanent damage (not likely from your details)
and any underlying serious undetected pathogenic infection, with
Natural medicine holistic care, you should return to normal health.
Should you need information for this let me know-post again or pm me.
Wishing you well.
Sounds like Ear Barotrauma.
Were you prescribed a corticosteroid, antihistamine or a decongestant? I don't think the Betahistine or Naproxen is going to do anything for you.
I have been given doxycycline which did nothing...then Betahistine Hydrochloride...which did nothing but make me more dizzy and tired...and now Naproxen which has helpedd with the pain...but still now have 50 deafness in both ears... head feels fuzzy and pressure in head and neck.
Thanks for you time and your help
Definitely sounds like your Eustachian tubes. It doesn't sound like any infection in my opinion as well.
You can try Sudafed combined with PLAIN Claritin OR Claritin D by itself, these are over the counter and ASK for a Rx for a corticosteroid, i.e. a Medrol Dosepak. Ask your physician about this FIRST.